I began what ended up being a 7 week course of accutane on December 28, 2011. For the first four weeks I took 20 mg then switched to 40 mg for the last three weeks, but probably only took the pills about 2/3 of the time because of severe side effects. I ended my course on February 15. I had unprotected sex with my boyfriend yesterday and am very scared that we may have conceived. What are the chances that the fetus would be deformed or hurt in anyway if I end up being pregnant?
From the research data available Accutane (isotretinoin) can cause defects in a fetus if you become pregnant while taking isotretinoin and for 30 days afterwards.
You should see your doctor or pharmacist immediately for emergency contraception.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 1 answer
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Posted 11 Apr 2011 • 6 answers
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Posted 25 Nov 2011 • 1 answer
Posted 3 Aug 2016 • 1 answer